An efficient numbering scheme and query algorithms for XML
by Zhongming Han, Jiajin Le, Niya Fu
International Journal of Computational Science and Engineering (IJCSE), Vol. 3, No. 2, 2007

Abstract: At the moment, most of the index structures and query algorithms for XML documents are constructed on a region-based numbering scheme. However, this numbering scheme suffers from some drawbacks. In this paper, a novel and efficient numbering scheme is presented, which combines the label path information and data path information, and it can efficiently support all kinds of queries. Properties of this numbering scheme are discussed in detail. Query algorithms based on index structure, named HiD, are introduced. Finally, comprehensive experiments are conducted to demonstrate the efficiency of our query algorithm.

Online publication date: Sun, 11-Nov-2007

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Computational Science and Engineering (IJCSE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email